Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Statistical Analysis of Hitting Streaks in Baseball: Comment

Jim Albert
Journal of the American Statistical Association
Vol. 88, No. 424 (Dec., 1993), pp. 1184-1188
DOI: 10.2307/2291255
Stable URL: http://www.jstor.org/stable/2291255
Page Count: 5
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
A Statistical Analysis of Hitting Streaks in Baseball: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1184
    1184
  • Thumbnail: Page 
1185
    1185
  • Thumbnail: Page 
1186
    1186
  • Thumbnail: Page 
1187
    1187
  • Thumbnail: Page 
1188
    1188